Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Medication to suppress hunger - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   Hi,
User :   iam having thyroid since last three year
User :   but since last year iam putting on too much weight
User :   i have tried diet
Doctor :   ok,
User :   but my problem is iam not able to control the eating habbit to follow the diet
User :   is their any medicine which will help me reduce
User :   iam all the time hungry i want to know any medicne which will help me reduce the hunger
Doctor :   Yes , there are medicines but i can not prescribe you as they need written prescription to get
User :   if i happen to contact a geneal physician and tell them abt this medicine so they can write a prescription
Doctor :   Its Sibutramine
User :   is Sibutramine a drug
Doctor :   the dosage and the course has to be written only on the basis of the clinical examination
Doctor :   yes, its the drug name
User :   ok
Doctor :   But the best way to reduce weight is by diet planning
User :   do i need to contact any perticular specialist or if i meet the general physician is enough
Doctor :   Have to reduce the carbohydrate quantity in the food
User :   the diet planning
Doctor :   you can have the regular amount but less carbs
Doctor :   yes, plan involving food items containing mainly high protein and low fat and very low carbohydrate
User :   i told you that i have tried dieting and gyming
Doctor :   May i know what kind of diet you followed and advised by whom ?
User :   but when i stoped gyming i increased the weight and diet
User :   bt docters
User :   and trainers
Doctor :   yes, abrupt stopping of gym is hazardous
Doctor :   i would advice to consult nutritionist in our plan for a diet councelling and a diet plan
User :   doen that
User :   done that
Doctor :   you can go through our website for the same
Doctor :   ok ,
Doctor :   i get it
User :   done that
User :   but iam not able to control my hunger
Doctor :   but there are pretty good chances of success by the plan laid by our dieticiens
User :   everything i eat more than normal
Doctor :   Sibutramine suppresses hunger but has sideeffects of its own
User :   if i stop eating again i feel hungry and i start eating again
User :   what kind of side effects
Doctor :   hence it has to be prescribed by a Practitioner in written form after examining you in detail
User :   will it have effect on reproductive organ
Doctor :   Sideeffects related to wakefulness and sensorium related affects
Doctor :   yes, it can affect the uterus also
Doctor :   can cause painful mensuration
User :   will it cause infertility probs
Doctor :   no,
User :   when iam meeting my gynic and ask abt it will she be the best person to advice
Doctor :   yes, if she has a regular touch with the medicine
User :   is their any other medicine with less side effects
Doctor :   no , this is the only which is under use , as its the safest amongst
User :   ok
User :   wil contact my docter abt it
Doctor :   ok,
Doctor :   Is there anything i can help you with ?
User :   no thank
Doctor :   Thanks for consulting me ,
Doctor :   Bye for now
Doctor :   take care
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor